# SDR ACE1104011

- Difficulty date: November 5, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A65B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1143800047
- Part serial: 453
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF RUN, PILOT OBSERVED HIGH (920 DEG).  ITT INDICATION ON NR1 ENGINE AND ABORTED THE TAKE OFF.   MAINTENANCE REPLACE THE NR1 ITT INDICATOR DUE ERRONEOUS INDICATION AT THE HIGH END OF THE SCALE.
